# SDR DALA2024042504691

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT UPPER CORNER OF RH SLIDING WINDOW FRAME AT FLIGHT DECK INTERNAL SKIN. SUMMARY OF NRC 00692: AFT UPPER CORNER OF RH SLIDING WINDOW FRAME AT FLIGHT DECK INTERNAL SKIN WAS REPAIRED PER B717-200 SRM 56-10-02-2R PROCEDURE.1. PERFORM VISUAL INSPECTION EVERY C CHECK PER B717 SRM 56-10-02-2R-1 PROCEDURE 1 - REPAIR, STEP 6.A TABLE 203. (LP #0310272)
